# SDR CALA2018020200418

- Difficulty date: January 27, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021200
- Condition: Corroded
- Location: Frames 54-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 54 TO 60, STRINGER 43L WAS FOUND CORRODED. REMOVED AND REPLACED THE STRINGER IAW SRM 5142-11-001, SRM 51-44-11-001, SRM 51-21-11-001, SRM 51-23-11-001, NTM  51-10-01, DWG D53470656, AND ER5100R01017
